| Catalog Number |
AA6112 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the available information the balloon inflated but does not deflate in the patient so the catheter was not placed.
Additional Manufacturer Narrative
B3: estimated date.After receiving this complaint, we searched for other complaints and found none on the lot number 9132238.We received one used sample.After disinfection, the sample received was tested.The balloon was inflated and was completely asymmetrical.Inflation / deflation was blocked by the balloon and cannot permit an easy inflation and deflation step.Checking the quality databases revealed this type of defect is known and closely monitored.A risk management file evaluation was performed and concluded that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/user.It is concluded that the risks identified are still acceptable and considered as safe.